Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 10, 2013, 10:08 PM EDT for Chester County, Pennsylvania. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 10:08 PM EDT (02:08 UTC)
- Expired
- Jun 10, 2013, 11:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Philadelphia/Mount Holly
County Chester County, PA
The radar
The Dover AFB radar (KDOX), 115 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
889
WWUS81 KPHI 110208
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT MON JUN 10 2013
MDZ008-PAZ070-101-102-110300-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-WESTERN CHESTER PA-
1008 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT CHESTER...NORTHERN CECIL AND
NORTHWESTERN DELAWARE COUNTIES...
AT 1004 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARSINS...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WEST NOTTINGHAM AROUND 1010 PM...FARMINGTON
AROUND 1020 PM...OXFORD AROUND 1030 PM...WEST GROVE AROUND 1040
PM...EXTON AROUND 1050 PM AND LIONVILLE AROUND 1100 PM.
LAT...LON 3973 7614 3977 7607 3988 7599 3997 7600
4004 7594 4011 7595 4019 7580 4008 7553
3999 7537 3983 7560 3980 7571 3970 7579
3953 7602 3955 7603 3954 7608 3957 7610
3957 7609 3956 7608 3957 7608 3972 7623
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 10, 9:53 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 10, 9:53 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT MON JUN 10 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WILL MOVE EAST
TONIGHT AND TUESDAY. ITS ATTACHED FRONTS WILL AFFECT OUR WEATHER
INTO TUESDAY NIGHT. WEAK HIGH PRESSURE WILL BUILD IN FOR WEDNESDAY
AND WEDNESDAY NIGHT...BEFORE ANOTHER SYSTEM APPROACHES FOR THURSDAY
AND THURSDAY NIGHT. MORE HIGH PRESSURE WILL ARRIVE THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
ANOTHER BAND OF T-STORMS IS MOVG EWD AROUND 25 KT THROUGH THE
CHESAPEAKE BAY AND EXTENDING NWD THRU ERN PA. AN AXIS OF REMAINING
MODERATE INSTBY IS NOTED INVOF CHES BAY AND MESOSCALE CRCLNS ARE
SEEN ALOG THE SRN PART OF THE BAND...SO PARTS OF THE TOR WATCH 293
WILL BE EXTENDED THROUGH MIDNIGHT. THE EXTENSION INCLUDES DELAWARE
AND NE MD. THE BAND SHOULD WEAKEN BY MIDNIGHT AS IT MOVES INTO
MORE STABLE AIR.
OTRW...HAVE UPDATED GRIDS TO SHOW CAT POPS WITHIN THE BAND MOVING
THROUGH OUR FCST AERA BETWEEN NOW AND 06Z/2AM...AND LOW CHC
OUTSIDE THE BAND. LOW CHC FOR SHOWERS WILL CONTINUE OVERNIGHT BUT
GENERALLY MORE STABLE CONDS SHOULD PREVAIL.
TEMPERATURES OVERNIGHT WILL BOTTOM OUT IN THE LOW 60S NORTH TO THE
UPPER 60S SOUTH.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A COLD FRONT WILL MOVE THROUGH THE REGION EARLY TOMORROW. THIS WILL
BE FOLLOWED BY THE MID-LEVEL TROF AS WELL AS A SURFACE TROF. EVEN
THE MAIN COLD POOL ALOFT WILL BE TO OUR NORTH, SOME THUNDERSTORMS
COULD FIRE. WE'RE IN THE SPC'S "SEE TEXT" FOR TOMORROW.
SHOULD BE THE WARMEST DAY OF THE WEEK WITH TEMPERATURES WELL INTO
THE 80S FROM THE I-95 CORRIDOR EASTWARD, EXCEPT RIGHT AT THE COAST.
WINDS WILL MAINLY BE FROM THE WEST/SOUTHWEST TOMORROW AND WILL
BECOME A LITTLE GUSTY IN THE AFTERNOON.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE LOW PRESSURE SYSTEM AND FRONTS AFFECTING OUR REGION DURING THE
NEAR/SHORT TERM PARTS OF THE FORECAST WILL BE MOVING TO THE
NORTHEAST TUESDAY NIGHT AND THE POPS WILL DECREASE FOR THAT PERIOD.
WE WILL ALSO CARRY THE LOWER POPS INTO WED...BUT WE CANNOT WRITE A
TOTALLY DRY FCST WITH THE UPPER TROUGH CROSSING THE AREA. THERE WILL
STILL BE PLENTY OF MOISTURE AROUND AND ANY DAYTIME HEATING WED MAY
SPARK SOME SHOWERS. TEMPERATURES TUE NIGHT AND WED WILL BE CLOSE TO
NORMAL FOR EARLY JUNE.
THE FRONT THAT MOVES SOUTH OF THE REGION TUE/WED WILL REMAIN THERE
WED NIGHT AND THEN A NEW LOW PRESSURE SYSTEM WILL MOVE ALONG IT
THU/THU NIGHT. THIS WILL BRING A RETURN OF MORE SHOWERS/TSTMS TO THE
REGION THEN. POPS FOR THU WILL BE IN THE CHC RANGE NORTH/EAST AND
BE INCREASED INTO THE LOW LIKELY RANGE SOUTH/WEST. THIS LINES UP
REASONABLY WELL WITH THE NEARBY FCST OFFICES. DECREASING POPS FOR
FRI WITH ONLY A CHC FOR A SHOWER DURING THE AFTERNOON. TEMPERATURES
WILL BE SEASONABLY COOL THU/FRI WITH ABUNDANT CLOUDINESS EXPECTED.
HIGHS MOSTLY IN THE 70S AND LOWS IN THE LOW TO MID 60S (SOUTH) AND
MID TO UPPER 50S (NORTH).
A DRIER PERIOD OF WEATHER IS EXPECTED THIS WEEKEND AS HIGH PRESSURE
FROM THE GREAT LAKES SETTLES ACROSS OUR AREA AND REMAIN THROUGH
SUNDAY. WE WILL WRITE A DRY FCST FOR NOW...AND HOLD OFF THE NEXT CHC
FOR SHOWERS UNTIL SUN NIGHT. TEMPERATURES WILL RISE A BIT THIS
WEEKEND AND BE CLOSE TO NORMAL LEVELS.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
FOR THE REMAINDER OF THIS EVE...A MIX OF MVFR AND IFR CONDS WILL
PERSIST...BUT CONDS WILL BE DETERIORATING BY MIDNIGHT AND
OVERNIGHT AS A BAND OF SHOWERS AND TSTORMS MOVES THRU AND FURTHER
MOISTENS THE LOW LEVELS. IFR CIGS ARE EXPECTED TO DEVELOP
OVERNIGHT AFTER THE PRECIP EXITS AND TEMPS COOL FURTHER.
AFTER THE ASSOCIATED COLD FRONT PASSES TOMORROW MORNING, VFR WILL
RETURN (EXCEPT MVFR IN SHOWERS AND THUNDERSTORMS)
OUTLOOK...
TUE NIGHT THRU THURSDAY MORNING...MOSTLY VFR EXCEPT FOR SOME FOG
DURING TUE AND WED NIGHTS.
THURSDAY AFTERNOON THRU FRI...MVFR OR IFR POSSIBLE AT TIMES IN
SHOWERS/TSTMS.
FRI NIGHT AND SAT...MOSTLY VFR. FOG POSSIBLE FRI NIGHT.
&&
.MARINE...
A WARM FRONT EXTENDED ACROSS THE NORTHERN MID-ATLANTIC THIS
AFTERNOON. THE FRONT WILL LIFT NORTHWARD AND THROUGH MOST, IF NOT
ALL THE WATERS, TONIGHT.
THE LOW END SMALL CRAFT ADVISORY FOR THE OCEAN WATERS HAVE BEEN
EXTENDED THROUGH MUCH OF THE DAY TOMORROW. SEAS ARE FORECAST TO HIT
5 OR 6 FEET. WINDS SHOULD GUST TO AROUND 25 KT.
OUTLOOK...
MOSTLY SUB-SCA CONDITIONS FROM TUE NIGHT THROUGH THE FIRST PART OF
THURSDAY. ANOTHER DISTURBANCE WILL APPROACH AND BRING LOW-END SCA
WINDS/SEAS TO THE OCEAN AREAS LATER THU INTO FRIDAY. A FEW SCA
GUSTS ARE POSSIBLE OVER DEL BAY TOO.
&&
.HYDROLOGY...
TROPICAL DOWNPOURS AND VERY WET SOILS ACROSS THE REGION LEAD TO A
CONTINUATION OF THE FLOOD WATCH THROUGH THE EARLY OVERNIGHT PERIOD.
THE LATEST WARNING CAN BE OBTAINED VIA MEDIA OUTLETS AND OUR
WEBPAGE.
&&
.RIP CURRENTS...
A LOW RISK OF RIP CURRENTS IS TENTATIVELY FCST FOR TUESDAY BUT
WILL BE RE-EVALUATED BY THE OVERNIGHT FCSTER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR PAZ054-055-060>062-070-
071-101>106.
NJ...FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR NJZ001-007>010-012>027.
DE...FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR DEZ001>004.
MD...FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...AMC/KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...O'HARA
AVIATION...AMC/KRUZDLO/O'HARA
MARINE...KRUZDLO/O'HARA
HYDROLOGY...
RIP CURRENTS...Hazardous weather outlook, Jun 10, 10:01 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1001 PM EDT MON JUN 10 2013 NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-070-071- 101>106-120215- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 1001 PM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-120215- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 1001 PM EDT MON JUN 10 2013 ...TORNADO WATCH 293 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-120215- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 1001 PM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-120215- DELAWARE BEACHES- 1001 PM EDT MON JUN 10 2013 ...TORNADO WATCH 293 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-120215- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1001 PM EDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-120215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1001 PM EDT MON JUN 10 2013 ...TORNADO WATCH 293 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 10, 4:30 PM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT MON JUN 10 2013
DEZ001-MDZ008-PAZ070-102-102130-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-NEW CASTLE DE-
430 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHESTER...NORTHEASTERN
CECIL...NORTHERN NEW CASTLE AND SOUTHWESTERN DELAWARE COUNTIES...
AT 426 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRANTWOOD...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BROOKSIDE AROUND 440 PM...PIKE CREEK AROUND
450 PM...STANTON AROUND 500 PM...ASHLAND AROUND 510 PM...ELAM AROUND
520 PM AND CHEYNEY AROUND 530 PM.
LAT...LON 4002 7566 3989 7533 3966 7556 3956 7571
3954 7578 3960 7592
FORECASTER: HEAVENERLocal storm report, Jun 10, 4:53 PM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG GLASGOW 39.60N 75.75W
06/10/2013 NEW CASTLE DE COUNTY OFFICIAL
SEVERAL REPORTS OF DAMAGE FROM 911 CALL CENTER. WIRES
DOWN AS WELL AT 40TH AND FRENCHTOWN.RD
&&
EVENT NUMBER PHI1300091
GAINES/JOHNSONLocal storm report, Jun 10, 5:50 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG NEWARK 39.68N 75.76W
06/10/2013 NEW CASTLE DE TRAINED SPOTTER
LARGE TREES DOWN ON HOUSES WITH 10-20 HOMES HEAVILY
DAMAGED BETWEEN GLASGOW AND NEWARK ALONG ROUTES 72 AND
4.
&&
EVENT NUMBER PHI1300092
GAINES/JOHNSONSpecial weather statement, Jun 10, 6:22 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 622 PM EDT MON JUN 10 2013 NJZ009-PAZ103>106-102315- EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-UPPER BUCKS PA- WESTERN MONTGOMERY PA- 622 PM EDT MON JUN 10 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS...CENTRAL MONTGOMERY AND SOUTHERN HUNTERDON COUNTIES... AT 607 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH WALES...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR MONTGOMERYVILLE AROUND 630 PM...CHALFONT AROUND 640 PM...DOYLESTOWN AROUND 650 PM...ROBESONIA AROUND 700 PM...GARDENVILLE AROUND 710 PM AND PIPERSVILLE AROUND 720 PM. LAT...LON 4061 7517 4047 7480 4012 7519 4022 7541 FORECASTER: HEAVENER
Special weather statement, Jun 10, 9:50 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT MON JUN 10 2013
MDZ012-015-019-020-110245-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
950 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAROLINE...QUEEN
ANNE'S...SOUTHWESTERN KENT AND TALBOT COUNTIES...
AT 948 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES WEST OF HUDSON...
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 1000 PM...COPPERVILLE
AROUND 1010 PM...SKIPTON AROUND 1020 PM...STARR AROUND 1030 PM AND
HOPE AROUND 1040 PM.
LAT...LON 3876 7636 3887 7625 3881 7621 3882 7620
3894 7624 3890 7624 3893 7628 3884 7639
3905 7631 3899 7627 3900 7618 3902 7624
3914 7629 3924 7624 3906 7574 3896 7573
3862 7614 3873 7626 3867 7635 3877 7639
FORECASTER: HEAVENERSpecial weather statement, Jun 10, 10:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT MON JUN 10 2013
MDZ008-PAZ070-101-102-110300-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-WESTERN CHESTER PA-
1008 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT CHESTER...NORTHERN CECIL AND
NORTHWESTERN DELAWARE COUNTIES...
AT 1004 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARSINS...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WEST NOTTINGHAM AROUND 1010 PM...FARMINGTON
AROUND 1020 PM...OXFORD AROUND 1030 PM...WEST GROVE AROUND 1040
PM...EXTON AROUND 1050 PM AND LIONVILLE AROUND 1100 PM.
LAT...LON 3973 7614 3977 7607 3988 7599 3997 7600
4004 7594 4011 7595 4019 7580 4008 7553
3999 7537 3983 7560 3980 7571 3970 7579
3953 7602 3955 7603 3954 7608 3957 7610
3957 7609 3956 7608 3957 7608 3972 7623
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:15 PM EDT | Areal Flood Warning | PHI | Morris | 12 hr |
| Jun 10, 10:39 PM EDT | Areal Flood Warning | PHI | Hunterdon, Somerset | 10 hr |
| Jun 10, 10:49 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 116 min |
| Jun 10, 11:38 PM EDT | River Flood Warning | PHI | Burlington | 40 hr |
| Jun 10, 11:30 PM EDT | Areal Flood Advisory | PHI | Northampton | 4 hr |
| Jun 10, 11:32 PM EDT | River Flood Warning | PHI | Bucks | 8 hr |
| Jun 11, 12:51 AM EDT | Areal Flood Warning | PHI | Philadelphia | 6 hr |
| Jun 10, 10:52 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Jun 10, 11:00 PM EDT | Tornado Warning | PHI | Sussex | 30 min |
| Jun 11, 12:00 AM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jun 10, 9:50 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 55 min |
| Jun 10, 10:06 PM EDT | Areal Flood Warning | PHI | Cecil | 3 hr |
| Jun 10, 10:20 PM EDT | Special Weather Statement | PHI | Cecil | 55 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.